Analisis Kestabilan Solusi Soliton pada Persamaan Schrodinger Nonlinier Diskrit Nonlokal
In this paper, the Nonlocal Discrete Nonlinear Schrodinger (DNLS) equation that interpolates the Nonlocal Ablowitz-Ladik DNLS and the Nonlocal Cubic DNLS equations and its stability are studied in detail. The solution of the Nonlocal SNLD equation is a soliton wave in the form of a Gaussian ansatz obtained using the method of Variational Approximation (VA). The stability of the solution is also analyzed using the VA. These semi-analytical results are then compared to numerical results. The soliton and its stability obtained via VA is concluded to be having a fairly good conformity with numerical results.
 P. G. Kevrekidis, Discrete Nonlinear Schro ̈dinger Equation: Mathematical Analysis, Numerical Computations and Physical Perspectives. Berlin: Springer, 2009.
 A. M. Wazwaz, Partial Differential Equations and Solitary Waves Theory, Berlin: Springer, 2009.
 M. J. Ablowitz, dan J. F. Ladik, “Nonlinear differential-difference equations,” J. Math. Phys. 16, pp. 598, 1976.
 R. S. MacKay, dan S. Aubry, “Proof of existence of breathers for time-reversible or Hamiltonian networks of weakly coupled oscillators,” Nonlinearity. 7, pp. 1623-1643, 1994.
 M. Kot, A First Course in the Calculus of Variations. Rhode Island: American Mathematical Society, 2000.
 B. A. Malomed, “Variational Methods in Nonlinear Fiber Optics and Related Fields,” Prog. Opt, pp. 43: 69, 2002.
 R. Rusin, R. Kusdiantara, dan H. Susanto, “Variational approximations using Gaussian ansatz, false instability, and its remedy in nonlinear Schro ̈dinger lattices,” Phys. Rev. E. 87: 063202, 2018.
 K. A. Sarma, M. A. Miri, Z. H. Musslimani, dan N. D. Christodoulides, “Continuous and discrete Schro ̈dinger systems with parity-time symmetric nonlinearities,” Phys. Rev. E. 89: 052918, 2014.
 G. Putra, M. Syafwan, dan H. Susanto, “Aproksimasi Variasional untuk solusi soliton pada persamaan Schro ̈- dinger nonlinier diskrit nonlocal,” Jurnal Matematika Unand. Vol. 5 No. 3, pp. 40-46, 2016.
 G. Putra, M. Syafwan, dan Haripamyu, “The existence and stability of onsite solitons in a discrete nonlinear nonlocal Schro ̈dinger equation,” J. Phys. Conf. Ser. 1554: 012046, 2020.
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.